# SDR AALA201705309011

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 20,501 hours, 16,949 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2346H000006
- Part serial: 851
- Condition: Broken
- Location: Hyd System 2
- Part time: 20,524 hours, 16,964 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC SYS NR 2 QUANTITY AFTER TAKEOFF. FOUND BROKEN HYDRAULIC LINE AT NR 2 SYS CASE DRAIN FILTER MANIFOLD.  REPLACED THE LINE.   AIRCRAFT WAS GROUNDED.
